# SDR HEEA084474

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- Aircraft time: 18,975 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066104100
- Part serial: 3340
- Condition: Failed
- Location: Atc System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATC TRANSPONDER HAS NO POWER OUT. IN SHOP FOR REPAIR.
